Welcome!!! Please, if you are new here, READ THIS FIRST!!! Thank You!!!

Thank you for visiting. Content MAY BE TRIGGERING ESPECIALLY FOR THOSE WHO HAVE EXPERIENCED ABUSE, STRUGGLE WITH SELF-INJURY, SUICIDE, DEPRESSION OR AN EATING DISORDER. Contains graphic descriptions of suicidal thoughts, self-injury and emotional, physical and sexual abuse. Do not read further if you are not in a safe place. If you are triggered, please reach out to your support system, a mental health professional or call 911.

All images and content are Copyright © to ClinicallyClueless. All rights to the images and all content on this site and on all ClinicallyClueless materials belong exclusively to the artist/author. No use of any content, commercial or non-commercial is permitted without written consent from the author and artist.

Disclaimer: Although I have worked with persons with mental illness for twenty years, I do not have a Master's Degree or a license. This is not meant to be a substitute for mental health care or treatment. Please obtain professional assistance from the resources listed on the right of the page, if needed. And call 911 if you or someone is in immediate danger.

A key word that you will see:

Fragmentation: a mental process where a person becomes intensely emotionally focused on one aspect of themselves, such as “I am angry” or “no one loves me,” to the point where all thoughts, feelings and behavior demonstrate this emotional state, in which, the person does not or is unable to take into account the reality of their environment, others or themselves and their resources. This is a term that my therapist and I use and is on the continuum of dissociation.

Tuesday, July 1, 2008

Medication Change ~ More Effexor XR

Medications are such an exact science and I'm so glad that psychiatry knows just what to do. You know, I'm being sarcastic, but it is hit or miss and let's try this and see how it works. I am really glad that I know a lot about medications, have a good pharmacist and a good psychiatrist.

Well, I saw my psychiatrist today and told him that I am feeling more and more depressed. This may have to do with just talking about the things I've been talking about and its intensity. My response always to asserting myself or talking is to become more depressed, suicidal and the urges to cut all increase. I am also waking up with the first or second thought in my head is that I need to die. It is natural for the material itself to cause depression.

Also, I noticed a pattern that during the summer toward the end of June that I become more depressed. I spoke with my therapist about it briefly. I brought up that during the summer is when I would spend almost everyday at my step-father's parents house. He was just musing about what was going on with my mother a couple of months before I was born or what was going on when I was ten months. Both of my hospitalizations were in the summer July and August (but should have been July). Just a thought.

Today, I did something that I've never, ever done with a psychiatrist. I shared really personally. I let him see my first two Wordles and let him keep it. I also went away in the session and really teared up. Scary to begin to trust him with this stuff.

Anyway, bottom line is that the swapping the Invega for the Risperdal is working with my PRNs. Now, no matter what the reason is we are trying to address my increasing depression with increasing my Effexor XR from 375 mg to 450 mg. Now, I know that the recommended ceiling dosage is 225 mg which I spoke with both my psychiatrist and pharmacist about a long time ago when I was upped to 375. Both stated that, that is a recommendation, but they had patient with much higher dosages without problems and with successful treatment. I know that this happens frequently and for most medications there are no problems. So, no lecturing me on this.

I just hope it works because both my therapist and psychiatrist have discussed whether or not hospitalization would be beneficial. I've been wondering that too. It isn't something that I want, but maybe it would help get through this really intense time...I don't know. There are pros and cons. Either way, I think, I'm scared.

However, it just feels like it is taking so much energy to do anything. I didn't have anywhere to go Friday, Saturday or Sunday. I stayed in my pajamas for three days, didn't comb my hair, change clothing, brush my teeth and now, it feels like slogging through mud to get things done. And, the suicidal thoughts/plans and urges to cut are really loud. I haven't done anything. I just know that I am getting discouraged, fragmenting more, reacting more and I'm really tired of the flashback...when do they end?

11 comments:

Laurie said...

Hi There! WHat should I call you? Clin? Clueless? I don't know. I followed you from the Docinthebiz site. I had to see what was up with you. I haven't had a chance to read much on your site but I am already drawn to you. My son who is nineteen now, tested out as boarderline. His official diagnosis was severe depressive disorder. I don't know what I want to gain by reading your site, maybe insight to his brain, maybe insight into yours, maybe sharing my pain as one who loves a hurting person, maybe a reminder that Jesus never leaves you alone in your pain. I'll see how God leads it.

I wanted to email you but it wouldn't work on this particular computer without knowing you address upfront.

God Bless.
Laurie

Clueless said...

Usually, I'm called cc, CC or Clueless. I'm glad you followed me here. Welcome, I hope I don't scare you off. To email me there is a pointing hand in the middle of the page showing where to click to email. I don't actually write it anywhere due to crawlers...NO SPAM!!! So far, so good. I look forward to hearing from you.

Tracy said...

Hi clueless, i tried leaving a comment last night but blogger was playing games with me, and not publishing the comment!

I hope that the meds get all straightened out. I know how frustrating that can be.

The doctor i was working with also was on the verge of admitting me to a hospital. However she felt that i would actually be able to heal more being around my husband, sons, and the ocean where i was able to sit with God. At the time though it was risky, she was very worried that i was on the verge of a collapse. Flashbacks are so hard to deal with, once they start it is like river has been unblocked, and they start flooding the soul.

Know that i am praying for you, and hoping that what ever happens, you will heal fully.

Blessings

Clueless said...

Flashbacks are really tough and mine has flooded to a small stream and back and forth since January 2004. Right now, I feel like I'm in a flood. I am tired of it and wonder when will it end.

I also hope the meds work out.

Thank you again for your support and prayers.

Laurie said...

I don't think you would scare me off. No worries there. I haven't gotten the email link to go to my email yet. I'll keep trying. Have a great day.

svasti said...

Stay with it CC, sounds like you're making great strides forward in sharing and trusting your therapist.

We're here with you - I just wish you had an open subscribe for your blg feed, coz I'd like to add your posts to my RSS reader. xx

Clueless said...

Svasti~ Thanks again. Isn't that what I have on the top right side of my page. Or do I have the wrong settings?

Katie's Blog said...

I tried Invega. It made me feel like I had the flu. It works for you?

Clueless said...

Yes, Invega worked, but made me gain weight and gave me hyperprolatinemia which is elevated prolactin levels, the hormones that tell you body you are pregnant, so I was spontaneously lactating, and my barely A's went to D's. I too a medication for the side effect, but I kept gaining weight and by D stayed, but no more milk!!!

Katie's Blog said...

Pdoc changed me to geodon but it made my vision blurred. Trying to type a court transcript with blurred vision is not so helpful. I'm on Wellbutrin 300 mg and Geodon 40, though I am not taking the Geodon. I am noncompliant with meds.

Clueless said...

Are you going to talk to pdoc? Geodon made me extremely anxious and like I was climbing wall. It was bad for me, but I called him the same day I had symptoms and he made changes to my medications!

Search This Blog